# SDR DL777020210

- Difficulty date: February 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 11,956 hours, 2,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FOUL SMELL IN THE AIR CONDITIONING SYSTEM AT LOW ALTITUDES.  REMOVED WATER SEPARATOR ON LEFT PACK, SEPARATOR CLEAN.  CLEANED RESIDUE IN OUTLET OF COMPRESSOR REHEATER, RAN PACKS WITH APU AIR AND WITH ENGINES AT PWR.  NO ODOR NOTED AT THIS TIME.
